# SDR DJFA2011018

- Difficulty date: April 30, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N852LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258397
- Aircraft time: 11,002 hours, 6,899 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Leaking
- Location: Tail Section
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED STRONG FUEL SMELL IN THE AFT CABIN AREA.  CREW FOUND FUEL DRIPPING FROM SEVERAL AREAS IN THE TAIL AND A STRONG FUEL SMELL IN THE AFT EQUIPMENT BAY.  MAINTENANCE FOUND THE SEALS ON THE PRESSURE REDUCING VALVE FOR THE SINGLE-POINT REFULING (SPR) SYSTEM LEAKING.  THE SEAL WERE REPLACED.
